Results 1 to 9 of 9

Thread: Can somebody please explain?

  1. #1
    Join Date
    Aug 2009
    Location
    Philadelphia, PA
    Posts
    153
    Thanks
    86
    Thanked 14 Times in 12 Posts

    Default Can somebody please explain?

    I am having trouble seeing now. Neon flashing lights hurt my eyes very badly, even in daylight. Noises are bothering me. My nerves are bad. If I wear light-shaded sunglasses, the sun hurts my eyes. If I wear dark-shaded sunglasses, they are too dark. Can't find a middle ground.
    "If you change the way you look at things, the things you look at change" (Wayne Dyer)

  2. #2
    Join Date
    Jun 2011
    Location
    Chicago
    Posts
    255
    Thanks
    27
    Thanked 82 Times in 69 Posts

    Default

    I don't have luck with sunglasses either Mrs. Are you having floaters and flashing lights in your visual field or are you talking about looking at neon lights? I know with fibro and one other AI (adrenal fatigue possibly?) which I cannot think of at the moment, noises and extraneous stimulation effect the patient. This has been slowly happening to me. When the clinic is really busy and I have people talking over people, I just about freak out. Same goes for busy restaurants or parties. Three years ago I started to get spider web like floaters (really giant ones) in my eyes. I was afraid of a detached retina, went to eye doc and he could not find anything. It was just something that went on for a few days and then stopped.

    Check with your optometrist about sun glasses.

  3. #3
    Join Date
    Apr 2009
    Location
    Kentucky
    Posts
    1,165
    Thanks
    234
    Thanked 143 Times in 105 Posts

    Default

    I get like that when I get bad migraines. Light hurts and sound hurts.
    "A bad cold wouldn't be so annoying if it weren't for the advice of our friends."~ Kin Hubbard

    Diagnosed: SLE, Raynauds, InterstitialLung Disease, GERD, Myositis, Vasculitis, Possible Sjogrens.
    Medications: 400mg Plaquenil, 2000mg Cellcept, 10mg Norvasc, Nitroglycerin Patch, 20mg Prilosec, 10mg Flexeril, 4mg Medrol, 81mg Asprin.

  4. #4
    Join Date
    Jun 2011
    Location
    Chicago
    Posts
    255
    Thanks
    27
    Thanked 82 Times in 69 Posts

    Default

    Meant to add - any sudden changes in vision need to be looked at (no pun intended) by doc.

  5. The Following User Says Thank You to Manderson For This Useful Post:

    mrstjscott (07-15-2011)

  6. #5
    Join Date
    Aug 2009
    Location
    Philadelphia, PA
    Posts
    153
    Thanks
    86
    Thanked 14 Times in 12 Posts

    Default

    Manderson, I see big floaters more than I think is normal. Will be going to the opthamologist soon. I used to have migraines. I just can't stand noise and too much light now.
    "If you change the way you look at things, the things you look at change" (Wayne Dyer)

  7. #6
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,526
    Thanks
    1,548
    Thanked 1,742 Times in 1,211 Posts

    Default

    Hi there! Do you take plaquenil? If so you really need to get that looked at rather quickly. It is rare for plaquenil to cause problems at the low doses that we are on but it is possible.

  8. #7
    Join Date
    Aug 2010
    Location
    TN/North MS
    Posts
    152
    Blog Entries
    4
    Thanks
    14
    Thanked 11 Times in 10 Posts

    Default

    Mrstjscott - I know what you mean. I have issues with that too. I've seen an opthamologist and nothing was there at all. So much gets on my nerves now like it never has before. Loud noises, crowded places, and bright lights are irritating to me as well. Migraines started out as visual disturbances in my case. I hope you find answers! ((hugs))

  9. #8
    Join Date
    May 2011
    Location
    Kearney Nebraska
    Posts
    169
    Thanks
    8
    Thanked 28 Times in 21 Posts

    Default

    I had these for a long time, I also have burning feeling and the feeling of going blind. Which take 30 mins to go back to normal. My eyes are bad even before I was DX with Lupus. However my Doctor told me the eye trouble is caused by Lupus don't know if thats your case or not.
    Hugs
    Liz

  10. #9
    Join Date
    Feb 2011
    Posts
    2,036
    Thanks
    345
    Thanked 365 Times in 315 Posts

    Default

    Quote Originally Posted by mrstjscott View Post
    Manderson, I see big floaters more than I think is normal. Will be going to the opthamologist soon. I used to have migraines. I just can't stand noise and too much light now.
    Hi mrsjscott,

    I'm on plaquenil and had to have my eyes tested with a opthamologist before taking it but the lady told me and the opticians besides said if you have floaters which you do, it can either be the issue of the lupus with your eyes and refering light or taking plaquenil.

    Please see someone about it as you know yourself...your eyes are important to everyone walking and please keep we updated.

    Hugs Terry xxx

  11. The Following User Says Thank You to Peridot20_Gem For This Useful Post:

    steve.b (07-18-2011)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •